| Model Number |
10007 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An internal employee performed a service order review for inomax dsir plus (b)(6).Pin 5 of the device's injector module (im) receptacle cable was observed to be damaged.In addition, a service log review identified a low no alarm with zero im flow.Together, these findings meet the criteria of a reportable malfunction.This reportable malfunction was identified during a routine review of the service order and service log for a device located in the united states.There was no reported complaint of physical damage to the im receptacle cable.
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).The device was returned to a regional service center (rsc) for evaluation.A review of the device's service log revealed that a low no alarm occurred in conjunction with zero flow measured by the connected injector module (im).Testing of the returned device did not reproduce the low no alarm observed in the device's service log.Further inspection of the returned device identified that pin 5 of the dsir plus head's im cable receptacle were damaged.The root cause for the low no alarm was likely due to a damaged im cable receptacle pin.As a result, the device's im cable receptacle was replaced.Trends were reviewed for this reportable condition and determined to be within the established control limits.No further action is required at this time.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.